zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Conjugacy classification of quaternionic Möbius transformations. (English) Zbl 1158.15014
It is well known that the dynamics and conjugacy classes of a complex Möbius transformation can be determined from a single rational function of the coefficients of the transformation. The authors study the group of quaternionic Möbius transformations and identify simple rational functions of the coefficients of the transformations that determine dynamics and conjugacy.
15A33Matrices over special rings
51B10Möbius geometries
15A04Linear transformations, semilinear transformations (linear algebra)
[1]A. F. Beardon, The Geometry of Discrete Groups, Graduate Texts in Mathematics, 91, Springer Verlag, 1983.
[2]J. L. Brenner, Matrices of quaternions, Pacific J. Math. 1 (1951), 329–335. · Zbl 0043.01402 · doi:10.2140/pjm.1951.1.329
[3]W. Cao, J. R. Parker and X. Wang, On the classification of quaternionic Möbius transformations, Math. Proc. Camb. Phil. Soc. 137 (2004), 349–361. · Zbl 1059.30043 · doi:10.1017/S0305004104007868
[4]W. Cao, On the classification of four-dimensional Möbius transformations, Proc. Edinb. Math. Soc. 50 (2007), 49–62. · Zbl 1121.30022 · doi:10.1017/S0013091505000398
[5]H. S. M. Coxeter, Quaternions and reflections, Amer. Math. Monthly 53 (1946), 136–146. · Zbl 0063.01003 · doi:10.2307/2304897
[6]B. Foreman, Conjugacy invariants of Sl(2, ), Linear Algebra Appl. 381 (2004), 24–35.
[7]K. Gongopadhyay and R.S. Kulkarni, Dynamical types of isometries of hyperbolic space, preprint 2006.
[8]P. G. Gormley, Stereographic projection and the linear fractional group transformations of quaternions, Proc. Roy. Irish Acad. 57 (1947), 67–85.
[9]L. Huang and W. So, Quadratic formulas for quaternions, Appl. Math. Lett. 15 (2002), 533–540. · Zbl 1011.15010 · doi:10.1016/S0893-9659(02)80003-9
[10]R. Kellerhals, Quaternions and some global properties of hyperbolic 5-manifolds, Canad. J. Math. 55 (2003), 1080–1099. · Zbl 1054.57019 · doi:10.4153/CJM-2003-042-4
[11]T. Kido, Möbius transformations on quaternions, Osaka University preprint, 2005.
[12]H. C. Lee, Eigenvalues and canonical forms of matrices with quaternion coefficients, Proc. Roy. Irish Acad. Sect. A. 15 (1949), 253–260.
[13]J. G. Ratcliffe, Foundations of Hyperbolic Manifolds, Graduate Texts in Mathematics 149, Springer-Verlag, 1994.
[14]J. B. Wilker, The quaternion formalism for Möbius groups in four or fewer dimensions, Linear Algebra Appl. 190 (1993), 99–136. · Zbl 0786.51005 · doi:10.1016/0024-3795(93)90222-A